# SDR YENA2019041950201

- Difficulty date: April 15, 2019
- Submitted: April 19, 2019
- Operation: Air carrier
- Aircraft: N636JB
- Make and model: Airbus A320-232
- Aircraft serial: 2755
- Aircraft time: 50,740 hours, 17,874 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FT # 1373,  EMER EXIT LIGHT LENS WHITE FELL OFF ROW 1 ABC ( FLOOR PROX EMERG ESCAPE PATH MARK SYS - INCANDESCENT LIGHTING SYS - NOT APPLICABLE TO (N703 AND UP) ); SEAT 1 ABC SEAT MOUNTED EMER LT. LENS PROVIDED & SECURED IAW AMM 33-51-19. OPS TEST GOOD.
